| Model Number |
DTMB1D1 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 4543 lead implanted: (b)(6) 2007.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited rising thresholds and loss of capture.It was also reported, a ra lead im pedance warning triggered for high undefined bipolar impedance, however impedances were noted to be stable.The ra lead remains in use.Additionally, cardiac resynchronization therapy defibrillator (crt-d) higher battery drain noted, with pre-arrhythmia electrograms (egm) is set to on continuous.The crt-d remains in use.No patient complications have been reported as a result of this event.